MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information not provided.Section b3: date of event: unknown, information not provided.Section d6a: unknown/ asked but not available, if the lens was implanted.Section d6b: unknown/ asked but not available, if the lens was explanted/removed.Section h3: the device was not returned for evaluation as it was discarded by customer; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that preloaded intraocular lens was wasted due to capsule rupture.Additional information indicated that the details were not recorded and the lens was disposed by customer.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22908944
Report Number3012236936-2025-000227
Device Sequence Number13033891
Product Code MJP
UDI-Device Identifier05050474748194
UDI-Public(01)05050474748194(17)260702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model NumberDIU375
Device Catalogue NumberDIU375U140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown